| Catalog Number |
02.130.150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Joint Contracture (4528)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.E1: initial reporter is j&j company representative h3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Post market study reported: in collaboration with depuy synthes, dr., together with (b)(6) clinic foundation (b)(6) database designers, program managers, research assistants, and biostatisticians, has developed a report that summarizes safety and effectiveness data on (b)(4) patients who underwent hand surgery at ccf between 2008 and 2023 utilizing depuy synthes (dps) hand plates.Implants involved were lcp compact hand plates or va locking hand system.3 patients were noted to have more than one plate implanted.Dps screws were involved.Patient #6 20-year-old female was implanted with a locking hand plates, straight (02.130.150) with 6 screws.Post op complication was reported for persistent limited rom due to post-orif contracture.Treatment: left small finger mcp capsular release; 1.Open extensor tenolysis left small finger.2.Open metacarpophalangeal joint capsular release, left small finger.This report is for one 1.3mm locking straight plate 6 holes for (b)(4).
Event or Problem Description
This report is for one 1.3mm locking straight plate 6 holes for (b)(4).